MAUDE Adverse Event Report: BARD ACCESS SYSTEMS ASPIRA PLEURAL/PERITONEAL DRAINAGE KIT 1L; PERITONEAL DIALYSIS SYSTEM AND ACCESSORIES

BARD ACCESS SYSTEMS ASPIRA PLEURAL/PERITONEAL DRAINAGE KIT 1L; PERITONEAL DIALYSIS SYSTEM AND ACCESSORIES
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer for evaluation, as the device remains in the patient.A lot history review (lhr) of rebq2260 showed no other similar product complaint(s) from this lot number.
 
Event or Problem Description
On (b)(6) 2017 - hospice nurse reported to medical services and support (ms&s) that in home patient's aspira pleural catheter has not been drained successfully since (b)(6) 2017.Nurse stated there was "pinkish tinted fluid" in the external segment.After squeezing the bulb, the bulb would not re-inflate nor drain fluid.Ms&s advised the nurse that the patient may need to be seen in the er since the catheter will not drain.The catheter could be partially occluded.Nurse confirmed that there were no kinks in the line, no clamp on the catheter and that the bag is below the area needing to be drained.The bag/catheter connection was checked, patient was repositioned and after milking the line, the nurse was only able to get a few mls to drain.Ms&s stated the catheter may need to be flushed with saline or fibrinolysis agent.The nurse did not have a syringe for flushing at the time.No patient injury reported.

Brand Name
ASPIRA PLEURAL/PERITONEAL DRAINAGE KIT 1L
Common Device Name
PERITONEAL DIALYSIS SYSTEM AND ACCESSORIES
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key6632469
Report Number3006260740-2017-00763
Device Sequence Number91437
Product Code FJS
UDI-Device Identifier00801741045035
UDI-Public(01)00801741045035(17)190331(10)REBQ2260
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K110396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/09/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Model NumberN/A
Device Catalogue Number4992301
Device Lot NumberREBQ2260
Was Device Available for Evaluation? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/09/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1